# SDR CALA2017042101085

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 74,626 hours, 28,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2EA EMERGENCY LIGHTS ABOVE 2L INOP. RELAMPED NO HELP.  FOUND LOOSE LIGHT ASSY PLUG, SECURED OPS TEST NORMAL.
